# SDR ASAA0380168

- Difficulty date: February 28, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 5922500506
- Condition: Scratched
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RIGHT NR 1 SLAT LEADING EDGE IS SCRATCHED.  REMOVED SCRATCHES AND INSTALLED DOUBLER PER SRM 57-09.  (M)
